MathSciNet Relay Station
MathSciNet bibliographic data
MR812863 46F10
Estrada, R.; Kanwal, R. P. Regularization and distributional derivatives of $(x^2_1+x^2_2+\cdots+x^2_p)^{-(1/2)n}$ in ${\bf R}^p$. Proc. Roy. Soc. London Ser. A 401 (1985), no. 1821, 281–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement